# SDR VTZA97200

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Monopole
- Part number: 213181
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HVN/IAD - FLT 6448 - DURING TAKEOFF AT 1430 HOURS ON 3-30-97, ABORTED TAKEOFF DUE TO LT ENGINE TORQUE WENT TO 80 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 56693, MEL 77-10 ON LT SRL.  MAINTENANCE CLOSED DMI 56693 ON 4-3-97 BY REMOVING AND REPLACING LT GOV MONOPOLE.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
